Skip to main content

Covariantly functorial wrapped Floer theory on Liouville sectors

Author(s): Ganatra, S; Pardon, John V; Shende, V

To refer to this page use:
Abstract: We introduce a class of Liouville manifolds with boundary which we call Liouville sectors. We define the wrapped Fukaya category, symplectic cohomology, and the open-closed map for Liouville sectors, and we show that these invariants are covariantly functorial with respect to inclusions of Liouville sectors. From this foundational setup, a local-to-global principle for Abouzaid's generation criterion follows.
Publication Date: 2020
Electronic Publication Date: Jun-2020
Citation: Ganatra, S, Pardon, J, Shende, V. (2020). Covariantly functorial wrapped Floer theory on Liouville sectors. PUBLICATIONS MATHEMATIQUES DE L IHES, 131 (1), 73 - 200. doi:10.1007/s10240-019-00112-x
DOI: doi:10.1007/s10240-019-00112-x
ISSN: 0073-8301
Pages: 73 - 200
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.